On the Diophantine equation$u$^{2}−$Dv$^{2}=±4$N$

Bengt Stolt

TBD mathscidoc:1701.332071

Arkiv for Matematik, 2, (2), 251-268, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 266 downloads ] [ 0 comments ]
@inproceedings{bengt1952on,
  title={On the Diophantine equation$u$^{2}−$Dv$^{2}=±4$N$},
  author={Bengt Stolt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415487795880},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={2},
  pages={251-268},
  year={1952},
}
Bengt Stolt. On the Diophantine equation$u$^{2}−$Dv$^{2}=±4$N$. 1952. Vol. 2. In Arkiv for Matematik. pp.251-268. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415487795880.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved